# SDR REXA2017022100282

- Difficulty date: February 21, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CRACKED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-21, SRM 51-42-06, AND SRM 51-42-10.
